Alert archive / New York / Wind Advisories in 2018
Wind Advisory 9, NWS Buffalo, NY
NWS Buffalo, NY issued this wind advisory at Sep 20, 2018, 1:38 PM EDT for 4 counties in New York. It took effect at Sep 21, 2018, 11:00 AM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Sep 20, 2018, 1:38 PM EDT (17:38 UTC)
- In effect from
- Sep 21, 2018, 11:00 AM EDT
- Expired
- Sep 21, 2018, 6:43 PM EDT
- In force
- 8 hr
- Issued by
- NWS Buffalo, NY
Counties Erie County, NY, Genesee County, NY, Niagara County, NY, Orleans County, NY
The radar
The Buffalo radar (KBUF), 25 km from the middle of the area, began a volume at 17:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 5.6 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1185 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
149 WWUS71 KBUF 201738 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 138 PM EDT Thu Sep 20 2018 NYZ001-002-010-011-210145- /O.NEW.KBUF.WI.Y.0009.180921T1500Z-180922T0000Z/ Niagara-Orleans-Northern Erie-Genesee- Including the cities of Niagara Falls, Medina, Buffalo, and Batavia 138 PM EDT Thu Sep 20 2018 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT FRIDAY... The National Weather Service in Buffalo has issued a Wind Advisory, which is in effect from 11 AM to 8 PM EDT Friday. * LOCATIONS...Niagara, Orleans, Northern Erie, and Genesee counties. * TIMING...From late Friday morning through early Friday evening. * WINDS...Southwest 20 to 30 mph with gusts of 50 to 55 mph. * IMPACTS...Gusty winds may bring down a few tree limbs and result in isolated power outages. Travel in high profile vehicles will be difficult at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Strong wind gusts of up to 57 mph will make driving difficult and could result in minor property damage. Home owners should secure personal property. && $$ Hitchcock
5 follow-up statements
971 WWUS71 KBUF 202344 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 744 PM EDT Thu Sep 20 2018 NYZ001-002-010-011-210745- /O.CON.KBUF.WI.Y.0009.180921T1500Z-180922T0000Z/ Niagara-Orleans-Northern Erie-Genesee- Including the cities of Niagara Falls, Medina, Buffalo, and Batavia 744 PM EDT Thu Sep 20 2018 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT FRIDAY... * LOCATIONS...Niagara, Orleans, Northern Erie, and Genesee counties. * TIMING...From late Friday morning through early Friday evening. * WINDS...Southwest 20 to 30 mph with gusts of 50 to 55 mph. * IMPACTS...Gusty winds may bring down a few tree limbs and result in isolated power outages. Travel in high profile vehicles will be difficult at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Strong wind gusts of up to 57 mph will make driving difficult and could result in minor property damage. Home owners should secure personal property. && $$
748 WWUS71 KBUF 210225 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 1025 PM EDT Thu Sep 20 2018 NYZ001-002-010-011-211030- /O.CON.KBUF.WI.Y.0009.180921T1500Z-180922T0000Z/ Niagara-Orleans-Northern Erie-Genesee- Including the cities of Niagara Falls, Medina, Buffalo, and Batavia 1025 PM EDT Thu Sep 20 2018 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT FRIDAY... * LOCATIONS...Niagara, Orleans, Northern Erie, and Genesee counties. * TIMING...From late Friday morning through early Friday evening. * WINDS...Southwest 20 to 30 mph with gusts of 50 to 55 mph. * IMPACTS...Gusty winds may bring down a few tree limbs and result in isolated power outages. Travel in high profile vehicles will be difficult at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Strong wind gusts of up to 57 mph will make driving difficult and could result in minor property damage. Home owners should secure personal property. && $$
494 WWUS71 KBUF 210857 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 457 AM EDT Fri Sep 21 2018 NYZ001-002-010-011-211700- /O.CON.KBUF.WI.Y.0009.180921T1500Z-180922T0000Z/ Niagara-Orleans-Northern Erie-Genesee- Including the cities of Niagara Falls, Medina, Buffalo, and Batavia 457 AM EDT Fri Sep 21 2018 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING... * LOCATIONS...Niagara, Orleans, Northern Erie, and Genesee counties. * TIMING...From late this morning through early this evening. * WINDS...Southwest 20 to 30 mph with gusts up to 50 mph. * IMPACTS...Gusty winds may bring down a few tree limbs and result in isolated power outages. Travel in high profile vehicles will be difficult at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Strong wind gusts of up to 57 mph will make driving difficult and could result in minor property damage. Home owners should secure personal property. && $$
129 WWUS71 KBUF 211442 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 1042 AM EDT Fri Sep 21 2018 NYZ001-002-010-011-212245- /O.CON.KBUF.WI.Y.0009.180921T1500Z-180922T0000Z/ Niagara-Orleans-Northern Erie-Genesee- Including the cities of Niagara Falls, Medina, Buffalo, and Batavia 1042 AM EDT Fri Sep 21 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * LOCATIONS...Niagara, Orleans, Northern Erie, and Genesee counties. * TIMING...From late this morning through early this evening. * WINDS...Southwest 20 to 30 mph with gusts up to 50 mph. * IMPACTS...Gusty winds may bring down a few tree limbs and result in isolated power outages. Travel in high profile vehicles will be difficult at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Strong wind gusts of up to 57 mph will make driving difficult and could result in minor property damage. Home owners should secure personal property. && $$ TMA
637 WWUS71 KBUF 212243 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 643 PM EDT Fri Sep 21 2018 NYZ001-002-010-011-212345- /O.CAN.KBUF.WI.Y.0009.000000T0000Z-180922T0000Z/ Niagara-Orleans-Northern Erie-Genesee- Including the cities of Niagara Falls, Medina, Buffalo, and Batavia 643 PM EDT Fri Sep 21 2018 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Buffalo has cancelled the Wind Advisory. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this wind advisory went out at Sep 20, 11:19 AM EDT, 2 hours 19 minutes earlier.
Area forecast discussion, Sep 20, 11:19 AM EDT, 2 hours 19 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 1119 AM EDT Thu Sep 20 2018 .SYNOPSIS... A warm front will gradually lift north across the central Great Lakes today then New York tonight. The greatest chances for some rain showers will be across Lake Ontario and the Saint Lawrence River Valley tonight. Friday will be quite unsettled as a powerful storm system moving into Quebec will generate strong winds across parts of our region. A cold front associated with this storm system will not only introduce a much cooler airmass for the weekend...but it could also generate strong thunderstorms as it moves through late on Friday. && .NEAR TERM /THROUGH TONIGHT/... Satellite late this morning shows leftover low stratus across the inland Southern Tier and portions of the Niagara Frontier starting to lift and scatter out. Otherwise, a warm front associated with strengthening low pressure over the Central Plains will lift north across Ohio Valley today. Areas seeing sunshine late this morning will see it fade behind mid and upper-level clouds moving in from the west, however expect it to remain dry through the day, as any shower activity will remain to the west and southwest where the better forcing and moisture exist. Some warm advection aloft will support a touch warmer and more humid day than yesterday under southeast flow. Highs will be in the mid to upper 70s with dewpoints across much of western NY rising back into the low 60s. Tonight, the surface low will shift northeast across Minnesota and Lake Superior while its warm front will lift northeast across the Central Great Lakes and New York state. The best forcing and moisture will remain closer to the center of the storm while warm/moist advection will likely produce some showers across and east of Lake Ontario late with a slight chance for a shower over the Niagara Frontier. Otherwise mainly dry and cloudy conditions are expected overnight. Lows will be more milder tonight with the increase in dewpoints only allowing for temps to fall into the mid to upper 60s across Western NY, and upper 50s to lower 60s east of Lake Ontario. A tightening pressure gradient as the surface low well to our west deepens will support increasing surface winds. && .SHORT TERM /FRIDAY THROUGH SUNDAY NIGHT/... Friday will be an active weather day, with warm temperatures and strong gusty winds to start, followed by a line of showers and possible thunderstorms...that of themselves may also bring strong gusty winds to the surface. To start Friday surface high pressure over Atlantic Canada will be fading to the east, while a deepening area of low pressure is cutting northeastward...just to the north of Lake Superior. Isentropic lift within the warm sector of this surface low may bring a few morning showers, mainly across the Finger Lakes and Eastern Lake Ontario region Friday morning. This activity will diminish with daytime increasing boundary layer, such that by late morning a brief lull in precipitation is likely. Within this warm sector, 850 hPa temperatures of +16 to +17C, combined with a strong southerly flow will build surface CAPE to 1000 to 1500 J/KG. This instability will likely produce a few thunderstorms along lake breeze boundaries by early afternoon. Of bigger note Friday late morning and afternoon will be synoptic driven strong gusty winds. A LLJ of 50 to 55 knots centered around 2- 3K feet off the ground will eventually be tapped into by an increasing boundary layer. Strong warm air advection and surface inversion will temper the downward momentum some, though the lowness of the jet supports possible advisory level gusts, with wind gusts reaching speeds of 45 to 50 mph across the traditionally windy location of along the Lake Erie shore, the northern Niagara Frontier and possibly across Jefferson County. This threat will continue to be highlighted in the HWO. A PV anomaly on the 1.5 PV surface will pass across Quebec Friday, deepening the surface cyclone from near 990 mb Friday morning to 975 mb Friday evening as it nears NewFoundland. This low will drive a sharp cold front across our region Friday night. A line of showers and possible thunderstorms ahead of this front will pass across the region late Friday afternoon and evening. Though not necessarily a low CAPE event, the SHERBS3 index does near 0.8 to 1.0 giving indication that if the line of storms passes without thunder...there could still be enough forcing to bring the still strong winds aloft down to the surface. Though SPC will have the entire CWA highlighted within a slight risk for Day2, the greatest threat may be near Lake Ontario and points eastward...which will lie closer to the deepening surface low. The upper level trough will remain to our west through Friday evening, with showers tapering off from west to east through the first half of the night. This trough nearing us early Saturday morning will send 850 hPa temperatures down to +5 to +6, that when combined with a now northerly flow will likely bring lake effect clouds, and upslope light showers or sprinkles through Saturday morning. Drier air will slowly build across the region later Saturday, making for a sunny afternoon east of Lake Ontario, though clouds will be slow to erode south of the lake with the upslope flow continuing. These clouds, combined with the cool pool aloft will hold Saturdays temperatures in the upper 50s to lower 60s...or some 20 to 25 degrees F lower than Friday. Saturday evening the region will eventually clear out, and with light winds from a surface high pressure building into the region, overnight temperatures will become quite chilly, with lows ranging through the 40s. Any clouds associated with a secondary surface trough later Saturday night will likely be north of Lake Ontario and towards the Saint Lawrence Valley. Sunday should be mostly sunny across the region with high pressure near the eastern Great Lakes region. Though we'll have similar 850 hPa temperatures a sunny day should tack on several degrees from Saturday's highs...with Sunday afternoon feature temperatures in the low to mid 60s...or several degrees below normal. Mainly clear skies Sunday night will again bring a chilly night to the region, with lows again in the 40s. Near the warmer lakes, overnight lows will be around 50. && .LONG TERM /MONDAY THROUGH WEDNESDAY/... Monday surface high pressure will slide to our east, allowing for a return flow of warmer...but more moist air. This surface high should maintain a dry day Monday, but by Monday night rain showers associated with a warm front will lift northward across mainly WNY. Tuesday and Wednesday another cold front will advance towards our region...this from a surface low tracking across central Ontario and Quebec. Tuesday will feature warmer temperatures, into the lower 70s...with chances for mainly afternoon showers and thunderstorms. Activity will likely be a little more widespread on Wednesday as a cold front is forecasted to cross the region. Highs Wednesday ahead of the cold front will again reach into the low to mid 70s. && .AVIATION /15Z THURSDAY THROUGH MONDAY/... Leftover IFR stratus across the inland Southern Tier (KJHW), and MVFR stratus across portions of the Niagara Frontier (KIAG) will lift/burn off by early afternoon. Later today, a warm front will gradually push to the north across the Ohio Valley. This will be responsible for a west to east increase in VFR low and mid level clouds across the state, while any showers should stay north and west of the border. Tonight, the warm front will lift northeast across Lake Ontario and New York state. Guidance indicates that widespread stratus will spread northwest from PA reaching into portions of the western Southern Tier and mainly the higher terrain east of Lake Ontario. All TAF sites however, will remain just west/north of this low stratus with VFR expected. Showers along the warm front will become likely east of Lake Ontario tonight, with lesser chances as you head further south. Outlook... Friday...VFR/MVFR. Showers likely with a chance of thunderstorms. Windy with strong thunderstorms possible. Saturday...Mainly VFR. A chance of showers. Sunday and Monday...VFR. && .MARINE... A warm front will approach later today with an uptick in southeast to easterly flow. This will be modest with the exception of western Lake Ontario where a 15 knot flow will result in choppy conditions by later this afternoon. A deep storm system over Lake Superior tonight will track across Ontario into Quebec on Friday. As a result, southwest winds will freshen across the Lower Great Lakes with 30 knot winds anticipated on Lake Ontario. Fairly widespread small craft advisories can be expected late tonight through Friday. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...None. && SYNOPSIS...RSH/Smith NEAR TERM...JM/Smith SHORT TERM...Thomas LONG TERM...Thomas AVIATION...JM/Smith MARINE...JM/Smith
Hazardous weather outlook, Sep 20, 5:03 AM EDT, 8 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 503 AM EDT Thu Sep 20 2018 NYZ011-012-210915- Genesee-Wyoming- 503 AM EDT Thu Sep 20 2018 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and Tonight. The chance for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Gusty southwest winds will develop Friday ahead of a strong cold front. Winds may gust to over 50 mph northeast of Lake Erie, including much of the Niagara Frontier. Scattered thunderstorms will then develop from mid afternoon through mid evening Friday along and ahead of the advancing strong cold front. There is a Slight Risk that some of these storms may contain damaging winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ008-013-014-020-021-210915- Lewis-Livingston-Ontario-Cattaraugus-Allegany- 503 AM EDT Thu Sep 20 2018 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and Tonight. The chance for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Scattered thunderstorms will develop from mid afternoon through mid evening Friday along and ahead of an advancing strong cold front. There is a Slight Risk that some of these storms may contain damaging winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ007-210915- Jefferson- 503 AM EDT Thu Sep 20 2018 This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Today and Tonight. The chance for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Gusty southwest winds will develop Friday ahead of a strong cold front. Winds may gust to over 50 mph northeast of Lake Ontario, including much of Jefferson County. These gusty winds will also increase wave heights on lake Ontario such that a beach hazard statement for dangerous rip currents developing is likely for Friday. Scattered thunderstorms will then develop from late afternoon through mid evening Friday along and ahead of the advancing strong cold front. There is a Slight Risk that some of these storms may contain damaging winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-210915- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 503 AM EDT Thu Sep 20 2018 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...Today and Tonight. The chance for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Scattered thunderstorms will develop from mid afternoon through mid evening Friday along and ahead of an advancing strong cold front. There is a Slight Risk that some of these storms may contain damaging winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ010-085-210915- Northern Erie-Southern Erie- 503 AM EDT Thu Sep 20 2018 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and Tonight. The chance for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Gusty southwest winds will develop Friday ahead of a strong cold front. Winds may gust to over 50 mph northeast of Lake Erie, through Erie County. These gusty winds will also increase wave heights on Lake Erie such that a beach hazard statement for dangerous rip currents developing is likely for Friday. Scattered thunderstorms will then develop from mid afternoon through mid evening Friday along and ahead of the advancing strong cold front. There is a Slight Risk that some of these storms may contain damaging winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001-002-210915- Niagara-Orleans- 503 AM EDT Thu Sep 20 2018 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and Tonight. The chance for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Gusty southwest winds will develop Friday ahead of a strong cold front. Winds may gust to over 50 mph northeast of Lake Erie and across Niagara and Orleans counties. These gusty winds will also increase wave heights on lake Ontario such that a beach hazard statement for dangerous rip currents developing is likely for Friday and then possibly again for Saturday. Scattered thunderstorms will then develop from mid afternoon through mid evening Friday along and ahead of the advancing strong cold front. There is a Slight Risk that some of these storms may contain damaging winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ003-210915- Monroe- 503 AM EDT Thu Sep 20 2018 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and Tonight. The chance for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Gusty southwest winds will develop Friday ahead of a strong cold front. Winds may gust to over 50 mph northeast of Lake Erie and to Monroe county. Scattered thunderstorms will then develop from mid afternoon through mid evening Friday along and ahead of the advancing strong cold front. There is a Slight Risk that some of these storms may contain damaging winds. Winds will remain gusty on Lake Ontario into Saturday, with increased wave heights along the shoreline lingering through Saturday. A beach hazard statement for dangerous rip currents developing may be needed. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ004>006-210915- Wayne-Northern Cayuga-Oswego- 503 AM EDT Thu Sep 20 2018 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and Tonight. The chance for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Scattered thunderstorms will develop from mid afternoon through mid evening Friday along and ahead of an advancing strong cold front. There is a Slight Risk that some of these storms may contain damaging winds. Winds will remain gusty on Lake Ontario into Saturday, with increased wave heights along the shoreline lingering through Saturday. A beach hazard statement for dangerous rip currents developing may be needed. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ019-210915- Chautauqua- 503 AM EDT Thu Sep 20 2018 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and Tonight. The chance for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Gusty southwest winds will develop Friday ahead of a strong cold front. Winds may gust to over 50 mph along the immediate shoreline of Lake Erie and Chautauqua county. Scattered thunderstorms will then develop from mid afternoon through mid evening Friday along and ahead of an advancing strong cold front. There is a Slight Risk that some of these storms may contain damaging winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf Thomas
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 1:37 PM EDT | Small Craft Advisory | BUF | 48 hr |
Nearby
Wind Advisories in New York, 2018Every wind advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.